# SDR 2016F00179

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: General aviation
- Aircraft: N911XE
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Aircraft time: 14,706 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 11,438 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Ovrspeed Limiter
- Part number: 9580115630
- Part serial: 1173
- Condition: Activated
- Location: Nr 2 Tachometer
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT DURING TRAINING DUE TO A TRIPPING OF THE NR 2 OVER SPEED PROTECTION BOX.  PILOTS VERIFIED VISUALLY THAT THERE WAS NO OVERSPEED THAT OCCURRED AND PROCEEDED WITH A RUN ON LANDING.  AFTER TROUBLESHOOTING WE FOUND THE OVERSPEED PROTECTION ON THE NR 2 TACHOMETER BOX WAS ACTIVATED.
